# SDR SCNA96449

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT AIRSTAIR EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERIES AND CLEANED CONTACTS.  EMERGENCY LIGHT OPS CHECKS GOOD IN ACCORDANCE WITH MM 33-50-01.
